EconPapers    
Economics at your fingertips  
 

Monetary policy rules in the open economy: effects of welfare and business cycles

Robert Kollmann ()

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (134) Track citations by RSS feed

Published in: Journal of Monetary Economics (2002) v.49,p.989-1015

Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/7628/1/rk-0005.pdf rk-0005 (application/pdf)

Related works:
Journal Article: Monetary policy rules in the open economy: effects on welfare and business cycles (2002) Downloads
Working Paper: Monetary Policy Rules in the Open Economy: Effects on Welfare and Business Cycles (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/7628

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/7628

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Series data maintained by Benoit Pauwels ().

 
Page updated 2018-01-12
Handle: RePEc:ulb:ulbeco:2013/7628